EconPapers    
Economics at your fingertips  
 

Business cycle durations

Andrew Filardo and Stephen Gordon

Journal of Econometrics, 1998, vol. 85, issue 1, 99-123

Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (132) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(97)00096-1
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Business cycle durations (1993)
Working Paper: Business Cycle Durations (1993)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:85:y:1998:i:1:p:99-123

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2020-03-29
Handle: RePEc:eee:econom:v:85:y:1998:i:1:p:99-123